MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PAD-PAK 01; COMBINED, SINGLE USE, BATTERY AND ELECTRODE UNIT

HEARTSINE TECHNOLOGIES LTD PAD-PAK 01; COMBINED, SINGLE USE, BATTERY AND ELECTRODE UNIT
Model Number PAD-PAK-01
Medical Device Problem Codes Failure to Power Up (1476); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
The customer contacted heartsine to report that their device's battery was depleted.As a result, the device may not be able to power on to deliver defibrillation therapy, if needed.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
The product was not returned to heartsine for evaluation.The cause of the reported issue was not determined.
 
Event or Problem Description

Brand Name
PAD-PAK 01
Common Device Name
COMBINED, SINGLE USE, BATTERY AND ELECTRODE UNIT
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key24735693
Report Number3004123209-2026-00354
Device Sequence Number9270008
Product Code MKJ
UDI-Device Identifier05060167120466
UDI-Public05060167120466
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPAD-PAK-01
Device Catalogue NumberPAD-PAK-01
Device Lot NumberH1407
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown